Change search
ReferencesLink to record
Permanent link

Direct link
p Harmonic Measure in Simply Connected Domains
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2011 (English)In: Annales de l'Institut Fourier, ISSN 0373-0956, Vol. 61, no 2, 689-715 p.Article in journal (Refereed) Published
Abstract [en]

Let Omega be a bounded simply connected domain in the complex plane, C. Let N be a neighborhood of partial derivative Omega, let p be fixed, 1 < p < infinity, and let (u) over cap be a positive weak solution to the p Laplace equation in Omega boolean AND N. Assume that (u) over cap has zero boundary values on partial derivative Omega in the Sobolev sense and extend (u) over cap to N \ Omega by putting 11 E 0 on N Then there exists a positive finite Borel measure (mu) over cap on C with support contained in partial derivative Omega and such that integral vertical bar del(u) over cap vertical bar(p-2) <del(u) over cap, del phi > dA = - integral phi d (mu) over cap whenever phi is an element of C(0)(infinity)(N). If p = 2 and if (u) over cap is the Green function for Omega with pole at x is an element of Omega\(N) over bar then the measure (mu) over cap coincides with harmonic measure at x, omega = omega(x), associated to the Laplace equation. In this paper we continue the studies initiated by the first author by establishing new results, in simply connected domains, concerning the Hausdorff dimension of the support of the measure (mu) over cap. In particular, we prove results, for 1 < p < infinity, p not equal 2, reminiscent of the famous result of Makarov concerning the Hausdorff dimension of the support of harmonic measure in simply connected domains.

Place, publisher, year, edition, pages
Annales de L'Institut Fourier , 2011. Vol. 61, no 2, 689-715 p.
Keyword [en]
Harmonic function, harmonic measure, p harmonic measure, p harmonic function, simply connected domain, Hausdorff measure, Hausdorff dimension
National Category
URN: urn:nbn:se:umu:diva-50877DOI: 10.5802/aif.2626ISI: 000297387100009OAI: diva2:471318
Available from: 2012-01-02 Created: 2011-12-29 Last updated: 2012-02-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Annales de l'Institut Fourier

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link